I am on eye drops to stop infection but for the past two weeks I've been getting severe headaches or feeling tired and dizzy.
The eye doctor told me to keep taking eye drops and gave me painkillers for the headaches. Is there anything to worry about?
AIf you have seen your eye doctor they will have checked to ensure that there is no problem in your eye as a result of the operation.
They will have checked to make sure that there has not been an inflammatory reaction triggered in the eye or a rise in the pressure inside the eye that could need special treatment to resolve, for example.
If your headaches are still persisting, it is worth seeing your GP for a more general check up to ensure that everything else is ok. A blood pressure check would be worth while.
QMy adult daughter is deaf and uses British Sign Language. I can go with her to appointments and act as a translator but I'm worried about her becoming ill as I can't always be there to help.
ARecent figures from the British Deaf Association suggest that on any day up to 250,000 people use some BSL.
NHS 24 has a British Sign Language Service which offers people who are deaf the chance to contact NHS 24 using a face-to-face link via video or webcam technology.
Through a remote agency, InterpreterNow, the BSL user uses video software to connect with a BSL interpreter, who will contact NHS 24, opening a three-way call.
Your daughter should register at www.nhs24.com, click on 'Other Languages' and then 'BSL', in case she needs medical attention out of hours.
NHS 24 has also launched a trial for an online video BSL inter-preting service supporting Health Boards and the Scottish Ambulance Service for planned and unplanned consultations in areas including Ayrshire and Arran.
WHAT IS... JET LAG?
JET lag is the result of your body finding it difficult to adjust to a new time zone after a long flight because your body's natural 24-hour clock (circadian rhythm) is disrupted.
A disturbed sleep pattern is one of the most common symptoms of jet lag.
Others can include indigestion, constipation, diarrhoea, nausea, loss of appetite, anxiety and light-headedness.
They will usually last for only a day or two.
To minimise jet lag, establish a new routine as soon as possible, eating and sleeping at the correct times for your new location.
Avoid napping and spend time out of doors as natural light helps you adjust. Your GP or pharmacist can advise you how to adjust medication that you take at specific times of day.